# SDR ASAA1149719

- Difficulty date: May 9, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65C2630933
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 ENGINE AFT PYLON FLAP TRACK FAIRING INBOARD INTERIOR ANGLE SUPPORT CRACKED.  REMOVED AND REPLACED ANGLE IAW B737 400 SRM 51 40 02.
